Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Loureiro, Ana F. and Cardoso, J. R. (2011) On the convergence of Schröder iteration functions for pth roots of complex numbers. Applied Mathematics and Computation, 217 (21). pp. 8833-8839. ISSN 0096-3003. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Cardoso, J. R. and Loureiro, Ana F. (2011) Iteration functions for pth roots of complex numbers. Numerical Algorithms, 57 (3). pp. 329-356. ISSN 1017-1398. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sun Mar 1 01:18:59 2015 GMT.